# SDR ASAA2023031942398

- Difficulty date: March 19, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 51,147 hours, 15,320 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ON WHEN RECALL PUSHED. GOES OUT WHEN MASTER CAUTION IS RESET. GROUNDED - YES. #1 ZONE TEMP CONT LOGGED RAM AIR ACT FAULT. FAULT CLEARED AND SYS OPS CKS NML PER B737-800 AMM 21-61-00, GND VERIFICATION SUCCESSFUL.
